Doctor insights on:
Dark Brown Discharge After Plan B
Yes. That may be old: Deoxygenated blood. Potential side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify dr if your period is 7 or > days late. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
My girlfriend took a plan b 3 weeks ago and the first week she had brown discharge and then today she had another brown discharge (dark) reason?
Morning after pill (Plan B) when taken within 24 hours after intercourse can reduce risk of pregnancy up to 95%. In your case, even though she had brown discharge, it will be helpful to know your girl friend LMP, time of the intercourse and when the plan B was taken for a more specific advise.
For any further questions, please see your doctor for pregnancy test.
Good luck. ...Read more
Took Plan B 68 hours after unprotected sex, 9 days later had a dark brown discharge for only a couple hours. What could this mean?
Plan B bleeding: It's common to have irregular bleeding for up to 2 months after taking plan b. It doesn't mean anything about whether you're pregnant or not. So run a home urine pregnancy test 14 days after the unprotected sex. If negative repeat 7 days later. If still negative, you're not pregnant. Consider more reliable birth control if you don't want to be pregnant right now. ...Read more
Took Plan B, had clear discharge 2 weeks after lasted a week and experienced dark brown discharge 4 days, supposed to have gotten period 3 days ago.
Took Plan B week before period. Light brown discharge on day of period. Today 3rd day has become a little darker and a lot more. Preg or period?
Take a test.: If this doesn't sort itself out, you will undoubtedly want to take a pregnancy test. Don't just assume that because you have taken plan b, you couldn't possibly be pregnant. While Plan B is safe and helpful, it might be time to get on a regular birth control method. Who needs the stress? Lgromkomd. ...Read more
Had unprotected sex dec 31 took Plan B jan 3 got my period on the 8 but had a thick dark brown discharge?
I had unprotected sex dec.4th day after the end of my period took Plan B right after 5 days later I have dark reddish brown discharge is it my period?
No: Pdlan b can give you light bleeding. You should still have your next period. If you do not HAV e one in 3 weeks, check your pregnancy test. ...Read more
I took plan b within 7 hours of having unprotected sex and my period had ended 5 days before that. 6 days after I am experience dark brown discharge. Is this normal?
That is fine.: The brown discharge is most likely older, deoxygenated blood. ...Read more
Yes -that is likely: Old blood. Potential side effects with emergency contraception can include: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your doctor if your period is 7 or more >. ...Read more
Yes: This is some light bleeding caused by the hormonal effects of the pills. Get a pregnancy test in a few weeks to ease your worries - make sure your not pregnant. Plan b works pretty well but nothing is perfect. Also consider getting on a good birth control method so you do not have to go through this emotional torture again. ...Read more
Most likely: Wait it out. Do a pregnancy test 10 days or so after the intercourse episode ...Read more
Took Plan B on July 20, week later I started having brown discharge that lasted a week. Now I'm feeling like I'm about to start but nothing is coming.
That is likely a: Plan b side effect. Potential side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test ; notify dr if your period is 7 or > days late. ...Read more
Messed around with a guy and he thinks pre*** got on me from his boxers. Took Plan B 3 hrs later. Now I have brown discharge. Help?
Plan B: The event you describe plus taking Plan B make it unlikely that you are pregnant. The discharge may be related to Plan B and where you are in your menstrual cycle. You must take better care of yourself and see your doctor or clinic about practicing safe sex to avoid unwanted pregnancy and sexually transmitted disease. ...Read more
Bled heavy for 1 day, began having light bleeding for a couple hours then eventually brown discharge. This is my 2nd cycle after plan b. What's wrong?
Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test ; notify dr if your period is 7 or > days late.
Even though Plan B is out of your system relatively quickly, the hormonal changes that occur may take up to several months after the Plan B was taken to even out. ...Read more
I took Plan B One step and I'm having light red/brown discharge. This is happening only a few days after taking it. Is this normal? Will I be alright?
Yes: The emergency hormonal contraceptives such as Plan B disrupt your normal hormonal cycle and therefore cause abnormal bleeding. You should be alright but noe is the time to look into starting a more reliable method of contraception and to use condoms to decrease the risk of STDs. Hope this helps. ...Read more
Had unprotected 2 weeks ago. Took plan b next day. 14 days later, today, light brown discharge with some blood. Can this be normal?
Yes, but. . .: Plan B is emergency hormonal contraception (birth control). As such, it can/will throw off your menses (http://www. Planbonestep. Com/side-effects. Aspx). However, engaging in unprotected sex also exposes you to sexually transmitted diseases/infections. Whether your light brown discharge represents normal side effect of Plan B or an STD is unknown to me. Only way to find out is to see your Family Doc ...Read more
I took Plan B 7 days ago & expecting tom my mens due. Had unprotected sex. I have brown discharge and it stop. Should I take plan b? Am I at risk?
Will not help: Morning after or plan b pill, averts ovulation (stops) and prevent pregnancy, once fertilizes will not cause abortion, it is most effective immediately. Once pregnant need ru 486 (mifepristone) the abortion pill blocks Progesterone, & terminates early pregnancy, if you are please see your doctor for a meaningful decision, you will need help from your family also ...Read more
I had unprotected sex 3 days ago, but we only did it for about 20 seconds. Took Plan B about 3-4 hours ago, now noticing some light brown discharge.
Protection: You did the right thing using Plan B; however, you did the wrong thing by having unprotected intercourse. I suggest that you always use condoms PLUS spermicidal gel, foam, sponge or vaginal suppositories, The Plan B can cause vaginal bleeding and the brown discharge is old blood mixed with vaginal and cervical mucous ...Read more
Took Plan B on 12/23. period is due around 1/3. im having some light brown discharge. Is it normal?
I had unprotected sex on the 30th of aug and on the 31 I took Plan B but right now I am having brown discharge. .. did the pill?
Plan B effect: Plan b is essentially taking a high dose of birth control to disrupt the hormonal patterns in your body to delay or present ovulation. An abnormal period afterwards is not surprising. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy. Always do a pregnancy test 10-14 days after to make sure it worked ...Read more
I had sex and the guy I was with came in me, I took plan b two nights later now I'm five days late and am having light red/brown discharge am I ok?
Two months ago, I took a Plan B pill. I have had a period for over a week now, and it has been unusually light, now I'm getting a brown discharge.
Normal: After taking the Plan B pill you can have irregular menstrual cycle. The pill has a large amount of estrogen to discourage a healthy environment for embryo to grow. In the next month you should have a normal period. The menstrual blood can be brown at the beginning or end of your cycle and this is normal as well. Take a pregnancy test to make sure you are not pregnant and follow up with a PCP ...Read more
- Talk to a doctor online
- Brown discharge 6 days after plan b
- Brown then red sticky discharge 3 weeks after sex and plan b
- Brown discharge period plan b
- No discharge after plan b
- Dark brown discharge after abortion
- Brown period after plan b
- White discharge after plan b
- Clear discharge after plan b
- Light brown discharge two weeks after plan b but no blood